[Skip to Content]
[Skip to Content Landing]
Observation
March 2018

Erythema Nodosum–like Eruption in the Setting of Sorafenib Therapy

Author Affiliations
  • 1Department of Dermatology, Yale University School of Medicine, New Haven, Connecticut
  • 2Department of Pathology, Yale University School of Medicine, New Haven, Connecticut
  • 3Department of Medicine Medical Oncology, Yale University School of Medicine, New Haven, Connecticut
JAMA Dermatol. 2018;154(3):369-370. doi:10.1001/jamadermatol.2017.5733

Treatment with sorafenib, a small-molecule multikinase inhibitor (MKI) of the serine-threonine kinases CRAF and BRAF; vascular endothelial growth factor receptors 1, 2, and 3; and platelet-derived growth factor receptor β, may result in numerous cutaneous toxic effects, including hyperkeratotic hand-foot skin reaction, maculopapular or papulopustular eruptions, erythema multiforme, generalized keratosis pilaris–like eruption, and alopecia.1 Here we report the first case to our knowledge of erythema nodosum (EN)-like eruption concurrent with sorafenib therapy.

×